# SDR DALA2024122712030

- Difficulty date: December 23, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,966 hours, 43,354 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND DURING INSPECTION OF LH WING REAR SPAR LOWER CAP RADIUS. CONTACT LIASON ENGINEERING FOR REPAIR PROCEDURES PRIOR TO FURTHER FLIGHT. FC 5720-01103 2ND FASTENER INBOARD OF FLAP HINGE FITTING EXTERIOR FROM TRAILING EDGE THROUGH FASTENER INTO RADIUS. MARKED. COMPLIED WITH PRI 623253-14 REV ORIGINAL ON LOG 6939592. (LP #6939586)
